# SDR ASAA2021071735430

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,735 hours, 15,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EXIT SIGN FWD BULB INOP. GROUNDED - YES. RELAMPED. OPS CHECK GOOD IAW B737-800 AMM 33-51-00.
